# SDR DALA2018061704155

- Difficulty date: June 17, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 71,751 hours, 13,443 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FROM ROWS 38GF TO 44GF WAS INOPERATIVE.  CONNECTED A LOOSE CONNECTOR AT SEAT 44F.  SYSTEM OPS NORMAL.
